Follow
Binzhou Xia
Binzhou Xia
University of Melbourne
No verified email - Homepage
Title
Cited by
Cited by
Year
Tighter bounds of the First Fit algorithm for the bin-packing problem
B Xia, Z Tan
Discrete Applied Mathematics 158 (15), 1668-1675, 2010
1232010
Perfect codes in Cayley graphs
H Huang, B Xia, S Zhou
SIAM Journal on Discrete Mathematics 32 (1), 548-559, 2018
452018
Factorizations of almost simple groups with a solvable factor, and Cayley graphs of solvable groups
CH Li, B Xia
American Mathematical Society 279 (1375), 2022
242022
On flag-transitive 2-(v, k, 2) designs
A Devillers, H Liang, CE Praeger, B Xia
Journal of Combinatorial Theory, Series A 177, 105309, 2021
202021
BERNOULLI NUMBERS AND CONGRUENCES FOR HARMONIC SUMS.
B Xia, T Cai
International Journal of Number Theory 6 (4), 2010
202010
Stability of circulant graphs
YL Qin, B Xia, S Zhou
Journal of Combinatorial Theory, Series B 136, 154-169, 2019
192019
Characterization of subgroup perfect codes in Cayley graphs
J Chen, Y Wang, B Xia
Discrete Mathematics 343 (5), 111813, 2020
172020
Cubic graphical regular representations of PSL2 (q)
B Xia, T Fang
Discrete Mathematics 339 (8), 2051-2055, 2016
17*2016
Decomposing modular tensor products: ‘Jordan partitions’, their parts and p-parts
SP Glasby, CE Praeger, B Xia
Israel Journal of Mathematics 209, 215-233, 2015
142015
Decomposing modular tensor products, and periodicity of ‘Jordan partitions’
SP Glasby, CE Praeger, B Xia
Journal of Algebra 450, 570-587, 2016
132016
Factorizations of almost simple groups with a factor having many nonsolvable composition factors
CH Li, B Xia
Journal of Algebra 528, 439-473, 2019
122019
Canonical double covers of generalized Petersen graphs, and double generalized Petersen graphs
YL Qin, B Xia, S Zhou
Journal of Graph Theory 97 (1), 70-81, 2021
112021
Vertex-quasiprimitive -arc-transitive digraphs
M Giudici, B Xia
arXiv preprint arXiv:1703.00666, 2017
102017
An infinite family of vertex-primitive 2-arc-transitive digraphs
M Giudici, CH Li, B Xia
Journal of Combinatorial Theory, Series B 127, 1-13, 2017
92017
On cubic graphical regular representations of finite simple groups
B Xia
Journal of Combinatorial Theory, Series B 141, 1-30, 2020
82020
Cyclotomic difference sets in finite fields
B Xia
Mathematics of Computation 87 (313), 2461-2482, 2018
82018
Cubic graphical regular representations of some classical simple groups
B Xia, S Zheng, S Zhou
Journal of Algebra 612, 256-280, 2022
72022
The exact factorizations of almost simple groups
CH Li, L Wang, B Xia
Journal of the London Mathematical Society 108 (4), 1417-1447, 2023
62023
An explicit characterization of arc-transitive circulants
CH Li, B Xia, S Zhou
Journal of Combinatorial Theory, Series B 150, 1-16, 2021
52021
Constructing infinitely many half-arc-transitive covers of tetravalent graphs
P Spiga, B Xia
Journal of Combinatorial Theory, Series A 180, 105406, 2021
52021
The system can't perform the operation now. Try again later.
Articles 1–20